Pomalidomide is an immunomodulatory derivative (IMiD) active in multiple myeloma. In this report, we review the course of two patients receiving pomalidomide therapy who subsequently developed dyspnea, fever, hypoxia, and ground-glass opacities on CT scan. An extensive workup for infectious causes was negative. Both patients improved with discontinuation of the medication and/or treatment with corticosteroids. Both patients were restarted on pomalidomide therapy at a lower dose, with one patient experiencing an immediate recurrence of pulmonary symptoms. The combination of symptoms, radiographic findings, clinical course, and response to treatment strongly supports the diagnosis of acute pulmonary toxicity secondary to pomalidomide. We then review previously published pulmonary toxicity data on thalidomide and lenalidomide and compare the described clinical courses, radiographic findings, and responses to treatment with those observed in our patients. We conclude that pulmonary toxicity is a potential adverse effect of pomalidomide therapy and encourage physicians to remain cognizant of its clinical presentation.